Journal Article

A NOTE ON FRAGMENTABILITY AND WEAK-Gδ SETS

V. P. Fonf, R. J. Smith and S. Troyanski

in The Quarterly Journal of Mathematics

Volume 63, issue 2, pages 375-380
Published in print June 2012 | ISSN: 0033-5606
Published online June 2012 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/haq046
A NOTE ON FRAGMENTABILITY AND WEAK-Gδ SETS

Show Summary Details

Preview

In terms of fragmentability, we describe a new class of Banach spaces which may be c0-saturated but do not contain weak-Gδ open bounded subsets. In particular, none of these spaces is isomorphic to a separable polyhedral space.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.